# SDR QXEA200400906

- Difficulty date: December 15, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 7,489 hours, 5,633 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND SIDE PYLON PRESSURE PAN HAS CRACK AT AFT EDGE OF CUTOUT FOR THE NR 2 PRESSURE LINE.  REPAIRED IAW CRJ SRM 51-42-06.
